# SDR WX0A2023020331721

- Difficulty date: February 1, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N279NV
- Make and model: Airbus A320-214
- Aircraft serial: 5250
- Aircraft time: 30,990 hours, 21,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 008912
- Condition: Not Entered
- Location: Not Entered
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND EPSU 11WL FAILED / REMOVED, REPLACED AND OPS CHECKED 11WL PER AMM 33-51-38-000-001-A AND 33-51-38-400-001-A NO FURTHER DEFECTS NOTED"
